# SDR CALA0801017

- Difficulty date: October 28, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 23,023 hours, 9,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1670 WILL NOT ILLUMINATE FLOOR LIGHTS AT WING SECTION.  PACK LOCATED AT ROW 21 LT SIDE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK LOCATED AT ROW 21 LEFT M1670 AND OPS CHECKED EMERGENCY LIGHTS GOOD REF AMM 33-51-06.
